Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Bilateral Nasal Polyposis is a sinusitis related disorder or a pilonidal sinus related disorder ?

A 42 years old female suffering from recurrent attacks of nasal blockage and headache for 3 months was diagonosed as having Bilateral Nasal Polyposis. Can you consider Bilateral Nasal Polyposis as a sinusitis related disorder or a pilonidal sinus related disorder ?
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Bilateral Nasal Polyposis is a sinusitis related disorder. Hyperthopied oedematous polypoidal nasal mucosa are called poyps. They may be AC Polyp or Ethemoidal poyps. This might be the case of a Ehemoidal polyps.Commonly Ethemoidal polyps are multiple and bilateral. Most common cause is allergy of sinonasal tract.It blocks the osteomeatal unit of sinuses and nasal tract and may cause headache and nasal blockage.
Answered: Fri, 1 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor